Version francaise


Sylvain Duquesne

Université Rennes I
Laboratory IRMAR, UMR CNRS 6625
Campus Beaulieu.
35042 Rennes cedex
France

Office 613 building 22-23.
Phone: (+33) 2.23.23.60.14
Fax: (+33) 2.23.23.67.90
Email: sylvain.duquesne @ univ-rennes1.fr

me

I am professor at the university of Rennes since 2008. My field of research is Number Theory and more particularly arithmetic and algoritmic on algebraic curves, as also applications in cryptography. I am a member of the French ANR  projects PEACE and SIMPATIC.

Main Responsibilities

  • CIMPA Scientific Officer for Sub-Saharan Africa
  • In charge of the Cryptography Master Degree in Rennes
  • Publications

  • Web-based Volunteer Computing for Solving an Elliptic Curve Discrete Logarithm Problem with S. Kajitani, Y. Nogami, S. Miyoshi, T. Austin, K. Al-Amin and N. Begum, International Journal of Networking and Computing, vol. 6:2 (2016) pp 181-194.
  • Choosing and generating parameters for low level pairing implementation on BN curves with N. El Mrabet, S. Haloui and F. Rondepierre, preprint (2015). http://eprint.iacr.org/2015/1212
  • Memory-saving computation of the pairing final exponentiation on BN curves, with L. Ghammam, Groups, Complexity, Cryptology, vol. 8:1 (2016) pp. 75-90.
  • Efficient Pairing Computation on Jacobi Quartic Elliptic Curves, with N. El Mrabet and E. Fouotsa, Journal of Mathematical Cryptology, vol. 8:4 (2014) pp. 331-362.
  • Combining leak-resistant arithmetic for elliptic curves defined over Fp and RNS representation, with J. C. Bajard and M. Ercegovac, Publications Mathématiques de Besancon, vol. 1 (2013), pp. 67-87.
  • Tate Pairing Computation on Jacobi's Elliptic Curves, with E. Fouotsa, Pairing, Lecture Notes in Computer Science, vol. 7708 (2012), pp. 254-269
  • FPGA Implementation of Pairings Using Residue Number System and Lazy Reduction, with R. Cheung, J. Fan, N. Guillermin, I. Verbauwhede and G. Yao, CHES, Lecture Notes in Computer Science, vol. 6917 (2011), pp. 421-441.
  • RNS arithmetic in $\F_{p^k}$ and application to fast pairing computation, Journal of Mathematical Cryptology, vol. 5:1 (2011), pp. 51-88.
  • Traces of the group law on the Kummer surface of a curve of genus 2 in characteristic 2, Mathematics in Computer Science vol. 3:2 (2010), pp. 173-183.
  • Montgomery Ladder for all Genus 2 Curves in Characteristic 2, Lecture Notes in Computer Sciences, vol. 5130 (2008), pp. 174-188.
  • Courbes algébriques : de l'inutile à l'indispensable, Habilitation à Diriger des Recherches, Université Montpellier 2 (2007).
    Download it.
  • Traces of the group law on the Kummer surface of a curve of genus 2 in characteristic 2, submitted.
  • Improving the Arithmetic of Elliptic Curves in the Jacobi Model, Information Processing Letters (2007).
  • Rational Points on Higher Genus Curves, Chapter 13 of ''Number Theory, Volume II: Analytic and Modern Tools'', H. Cohen, Graduate Texts in Mathematics 240 (2007).
  • Elliptic curves associated with simplest quartic fields, Journ. Théor. Nombres Bordeaux, Vol. 19 (2007), no. 1, pp. 81-100 .
  • Residue systems efficiency for modular products summation: application to elliptic curves cryptography, with J. C. Bajard, M. Ercegovac, N. Meloni, Proc. SPIE Vol. 6313, 631304 (Aug. 25, 2006).
  • Chapter 6,14,16 and 24 of "Handbook of elliptic and hyperelliptic curves in cryptography", with T. Lange and G. Frey (2005).
  • Montgomery scalar multiplication for genus 2 curves, ANTS VI, LNCS 3076 (2004), pp. 153-168.
  • Classification of genus 2 curves over $F_2^n$ and optimization of their arithmetic, with B. Byramjee, Cryptology ePrint Archive no. 107 (2004) and international patent with Oberthur Card Systems.
  • Hyperelliptic Curves Cryptosystems: a new solution to replace RSA, with B. Byramjee, e-smart 2003.
  • Numerical investigations related to the derivatives of the L-series of certain elliptic curves, with C. Delaunay, Experimental Mathematics Vol 12 (2003) no. 3, pp. 311--317.
  • Points rationnels et méthode de Chabauty elliptique (french), Journal de Théorie des Nombres de Bordeaux, Vol. 15 (2003), no. 1, pp.99-113.
  • Hauteurs et descente infinie sur les courbes hyperelliptiques (french), Publications mathématiques de l'université de Besancon, 2002.
  • Rational Points on Curves and an Explicit Weierstrass Preparation Theorem, Manuscripta Mathematica, Vol. 108 (2002), pp. 191-204.
  • Integral Points on Elliptic Curves Defined by Simplest Cubic Fields, Experimental Math., Vol. 10:1 (2001), pp. 91-102.
  • Calculs Effectifs des Points Entiers et Rationnels sur les Courbes (french), Thèse de Doctorat, Université Bordeaux I, 2001.
    Download it.